Propagation of solitons of the Derivative Nonlinear Schrodinger equation in a plasma with fluctuating density

Ruderman, M.S. (2002) Propagation of solitons of the Derivative Nonlinear Schrodinger equation in a plasma with fluctuating density. Physics of Plasmas, 9 (7). pp. 2940-2945. ISSN 1089-7674

Abstract

Metadata

Authors/Creators:
  • Ruderman, M.S.
Copyright, Publisher and Additional Information: © AIP 2002. Reproduced in accordance with the publisher's self-archiving policy.
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Repository Assistant
Date Deposited: 31 Oct 2006
Last Modified: 20 Nov 2015 08:44
Published Version: http://dx.doi.org/10.1063/1.1482764
Status: Published
Publisher: American Institute of Physics
Refereed: Yes
Identification Number: https://doi.org/10.1063/1.1482764

Download

Filename: rudermanm7.pdf

Share / Export

Statistics